# SDR USAA970175

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mis Repaired
- Location: Bs 490
- Part time: 29,868 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISUAL INSPECTION, FOUND UNDOCUMENTED SKIN REPAIR 9.375 INCH BY 8.375, STATION 490 AND 21R DOOR FRAME CUT AND ACROSS ONE STRINGER.  REPAIRED DOUBLER OVER STRINGER AT FRAME PER DOCUMENT 53-00-01/53-30-01 SRM.  (M)
